Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Note on the Riemann-Hurwitz type formula for multiplicative sequences

Author: Takeshi Izawa
Journal: Proc. Amer. Math. Soc. 131 (2003), 3583-3588
MSC (2000): Primary 57R20; Secondary 32J25
Published electronically: June 18, 2003
MathSciNet review: 1991772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a formula of the Riemann-Hurwitz type for classes defined by multiplicative sequences as corollaries of the Chern number formula for ramified coverings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R20, 32J25

Retrieve articles in all journals with MSC (2000): 57R20, 32J25

Additional Information

Takeshi Izawa
Affiliation: Department of Mathematics, Faculty of Science, Hokkaido University, Sapporo 060, Japan

PII: S 0002-9939(03)07118-1
Keywords: Ramified covering, Riemann-Hurwitz formula, multiplicative sequence
Received by editor(s): April 6, 2001
Published electronically: June 18, 2003
Additional Notes: This article was partially supported by the Japan Society for the Promotion of Science
Communicated by: Mohan Ramachandran
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia